# SDR RRXA10813

- Difficulty date: February 13, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DAMAGE TO RT. ELEVATOR CONTROL TAB AT O/B CORNER, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW E.O. 01-006 WITH APPROVED 8110-3 DATED 02/01/01 AND DC-8 SRM 51-20-0.
